Two-point boundary problem in a second order nonhomogeneous linear differential equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 59-71
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1979_18_1_a6,
author = {Stan\v{e}k, Svatoslav},
title = {Two-point boundary problem in a second order nonhomogeneous linear differential equation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {59--71},
year = {1979},
volume = {18},
number = {1},
mrnumber = {0589848},
zbl = {0437.34012},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a6/}
}
TY - JOUR AU - Staněk, Svatoslav TI - Two-point boundary problem in a second order nonhomogeneous linear differential equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1979 SP - 59 EP - 71 VL - 18 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a6/ LA - en ID - AUPO_1979_18_1_a6 ER -
%0 Journal Article %A Staněk, Svatoslav %T Two-point boundary problem in a second order nonhomogeneous linear differential equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1979 %P 59-71 %V 18 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a6/ %G en %F AUPO_1979_18_1_a6
Staněk, Svatoslav. Two-point boundary problem in a second order nonhomogeneous linear differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 18 (1979) no. 1, pp. 59-71. http://geodesic.mathdoc.fr/item/AUPO_1979_18_1_a6/